Affordable Access

Publisher Website

Global Existence and Boundedness of the Solution for a Blood Oxygenation Model

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
181
Issue
2
Identifiers
DOI: 10.1006/jmaa.1994.1035
Disciplines
  • Mathematics

Abstract

Abstract We provide some results on the global existence and boundeness of the solution of a reaction-diffusion system which consists of the five coupled equations. This system is a generalization of a theoretical model for the rate of blood oxygenation in the human lung. The upper-lower solution method, semigroup theory, and a priori estimates in parabolic systems are used to obtain these results.

There are no comments yet on this publication. Be the first to share your thoughts.